# SDR CA081205010

- Difficulty date: November 30, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,746 hours
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 66361085003
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AT FLIGHT LEVEL 450 RT AND LT EMERGENCY PRESSURIZATION CAME ON.  SYSTEM TROUBLESHOT AND FOUND ECS CONTROLLER FOR THE EMERGENCY CONTROL VALVES FAULTY.
